MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408646
Medical Device Problem Codes No Display/Image (1183); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dragonfly optis imaging catheter did not provide an image prior to use.Therefore, the device was not used in the patient and the procedure was completed with another dragonfly.There was no patient involvement and no clinically significant delay in the procedure.Return analysis revealed the black sheath was punctured at 19 centimeters (cm) and torn at 103 and 112 cm from the proximal end of the outer shell.No additional information was provided.Hold i.P 03052025.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported imaging loss was not able to be confirmed.The black sheath was punctured at 19 centimeters (cm) and torn at 103 and 112 cm from the proximal end of the outer shell.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported imaging loss appears to be related to circumstances of the procedure.The catheter was noted to be damaged (kinked) which resulted in the observed optical fiber break and the reported imaging loss.In this case, it is likely that the catheter was damaged due to the use or handling techniques employed.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21518630
Report Number2024168-2025-02311
Device Sequence Number9696184
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)250208(10)8867965
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model NumberC408646
Device Catalogue NumberC408646
Device Lot Number8867965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown